An Applied Mathematician's Apology

Miles, John (1983) An Applied Mathematician's Apology. Engineering and Science, 47 (1). pp. 9-12. ISSN 0013-7812

See Usage Policy.


Use this Persistent URL to link to this item:


Alumnus John Miles makes the point -- not really apologetically -- that applied mathematics is primarily, if not wholly, concerned with the understanding of nature.

Item Type:Article
Uncontrolled Keywords:Alumni; Applied mathematics
Record Number:CaltechES:47.1.Miles
Persistent URL:
Parent URL:
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:3395
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:25
Last Modified:04 Oct 2019 15:17

Repository Staff Only: item control page